# SDR CALA2016021695106

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 56,942 hours, 11,856 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO LAND SYS INOPERATIVE DUE TO FAILURE IN AUTOPILOT FLIGHT DIRECTOR COMPUTERS, MODE CONTROL PANEL, AUTOPILOT BACK DRIVE ACTUATORS OR INTERFACING SYSTEMS.  STATUS MSG 2713002 LATCHED CL MODE.  ACCOMPLISHED FULL CAT 111 AUTO LAND CHECK.  PERFORMED AFDC, MCP, BACK DRIVE ACTUATORS & INTERFACES, ALL PASSED, NO MSGS.
